# SDR 03094311

- Difficulty date: April 4, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N311UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41029
- Engine: Garrtt TPE33112UHR
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAXI/GROUND HANDLING EMERGENCY TRACK LIGHTING INOPERATIVE ROW 2-4.  MAINTENANCE PERSONNEL RESECURED CONNECTOR AT TRACK LIGHT.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
